Hair Loss And Diarrhea On Pradaxa

2 Replies Updated



Conversation Starter

Patricia Says:
via mobile

I was on Warfarin for 8 months then all of a sudden I was getting wild readings when my INR was checked. Had to go on heparin bridge shots which I had a really bad reaction to. My Dr. then put me on Pradaxa and I felt so much better, but after about 3 months I started losing gobs of hair. I am freaking out. Also have bouts of diarrhea. I am to be treated for pulmonary blood clots. Anyone else have these issues? When I stop the Pradaxa, will my hair grow back? This is causing me great stress.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Patricia! How are you? I'm very sorry about the issues you're experiencing.

It isn't something that the FDA lists among its typical side effects, but many people have experienced it among real world use reports. In most cases, drug induced alopecia reverses, once someone stops taking the medication, but since this one hasn't been studied, there's no way to be sure.

Its typical side effects are listed as possibly including nausea, dizziness, headache, increased risk of bleeding and easy bruising.

Has anyone else that's been on Pradaxa who's experienced hair loss chime in?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Ellen Says:

I have been on Pradaxa for just over two months following a first rib resection (thoracic outlet syndrome), and ever since I started on it my hair has been falling out like crazy. In the mornings my pillow is coated with hair, running my hands over hair results in handfuls of loose hairs. Really really hoping it grows back when I come off the meds in three weeks. I am also experiencing dizziness and lightheadedness whenever I stand up.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Hair loss caused by taking Pradaxa
I hate that crap. I lost my hair and when I asked the nurse about it, she looked it up and yes that is a side effect. Th... 5 replies
Hair Loss and Implanon
I got the implanon back in August of 2015. Everything seemed fine at first and I had the unpredictable periods for a bit... 2 replies
hair loss on oxycodone and tramadol
I took Tramadol when I had my knee replaced. It made my hair fall out so bad that I had to wear a wig for a while. I'... 1 reply
on xarelto with hairloss and weight gain
ive been anticoagulated for 8 years. recently switched from lovenox to xarrelto. i am hoping the weight gain and the hai... 3 replies
Contrave and Diarrhea
I am on day 2 on Contrave. Yesterday I had bad stomach cramping, and then today after lunch I was hit with bad spell of ... 1 reply
Constipation and diarrhea
In my experience as nurse, I have seen many patients who were constipated and/or had diarrhea for quite a while. There a... 1 reply
weight loss on pradaxa
I have been on for Pradaxa for just under a month. I had gained about 12 pounds from not being able to walk due to new A... 2 replies
Experiencing recurring diarrhea and constipation on Hyocimax-S / Nexito forte
My problems are gas, diarrhea and constipation. I am taking Hyocimax-S twice daily and Nexito forte before dinner (once ...
Bentyl is giving me diarrhea and I've taken only one pill
Is this normal? I am having side effects from radiation and the ER doctor prescribed bentyl but now I have diarrhea. Is ... 2 replies
Problems with metformin Vomiting and diarrhea every 2 to 3 months
I have prediabetes and was prescribed metformin 500 1x a day. Got along for almost a year now having all kinds of gastri... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 11 April 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA